# SDR AALA201905139029

- Difficulty date: May 11, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 26,367 hours, 9,729 cycles
- System (JASC): 5270 · Door Warning System
- Part: Washer
- Condition: Defective
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: FORWARD CARGO DOOR LIGHT CAME ON AFTER PUSH BACK AND WENT OUT, CAME ON AGAIN IN FLIGHT. EMERGENCY DECLARED AND FLIGHT RETURNED FOR OVER WEIGHT LANDING.  ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE ADJUSTED PROXIMITY SENSOR AND REPLACED TAB WASHERS PER AMM 52-71-00.*** (CLOSED)
